List of citations in Numdam for : Stratonovich stochastic differential equations driven by general semimartingales

Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 2, p. 351-377

Simon, Thomas

Séminaire de probabilités de Strasbourg, Volume 36  (2002), p. 314-330

Cohen, Serge; Estrade, Anne

Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 1, p. 45-70

Cohen, Serge; Estrade, Anne

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 2, p. 233-265

Estrade, Anne

Séminaire de probabilités de Strasbourg, Volume 31  (1997), p. 315-321